|UTI and PEP
Dec 13, 2012
Hi doc, in your previous response u mention that the cause of my urge to urinate may have nothing to do with the atripla I am taking as PEP. I visited my local clinic and they said it is a UTI and gave me five days of septrin/bisepton. Would this interfere with my atripla treatment for PEP?
| Response from Dr. Henry
Should be no problem with drug interaction. If you have an allergy to sulfa drugs development of a rash could overlap with rash from the efavirenz that occurs in up to 25% of patients. Most patients do fine with sulfa antibiotic and Atripla. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Touching Dried Blood Worried I Have HIV
- Flu Symptoms After Sharing Dildos Worried I Have HIV
- Groin Pain After Sex With Hooker Condom Broke Worried I Have HIV
- Itchy Scrotum After Swallowing Blood Sign Of HIV AIDS
- Painful Ejaculation After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Painful Urination After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.